# SDR SWIA200210819

- Difficulty date: April 27, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 26,821 hours, 34,893 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Unlatched
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION IN NOSE AFTER TAKEOFF.  FOUND LEFT NOSE GEAR DOOR UNLATCHED FROM HOOK.  SECURED LEFT GEAR DOOR.  NO DAMAGE TO DOOR OR HOOK.  OK FOR RETURN TO SERVICE.
